# SDR DALA2022062104315

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 EO TASK HFEC INSPECTION FOUND 01 EA CRACK AT LH-BS859.5 FRAME INNER CHORD TRANSITION RADIUS, CORRECTIVE ACTION: LH CABIN AT STA 859.5 FRAME. 01 EA CRACKED INNER CHORD TRANSITION RADIUS REPAIRED AND ACCOMPLISHED AS PER W/C:5311- 01195-09A. (2286961)
